Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain killer w/no nausea side effects
    avatar
    knee2013 posted:
    I had my TKR Nov. 22nd. Since being home, I have had a decrease in appetite, nausea and vomiting. I found a painkiller on the web that has much less nausea, vomiting and loss of appetite. The medication is called Tapentadol. I am going to mention this to my surgeon and see what he says. Has anyone has experience with Tapentadol?
    KNEE 2013
    Was this Helpful?
    0 of 0 found this helpful
    Reply


    Helpful Tips

    What is hip pain, and what else could it be?Expert
    Frequently hip pain is mistaken for another diagnosis and vice versa. In my practice, I have seen people have hip replacements from various ... More
    Was this Helpful?
    28 of 38 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Joint Replacement Center